# SDR REXA2021090200671

- Difficulty date: August 10, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Bs 349-364 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 20R IS CORRODED BETWEEN FS. 349 TO 364.  R & R UNSERVICEABLE INTERCOSTAL WITH A SERVICEABLE INTERCOSTAL IAW SRM 51-42-06-001-001(A01), 51-40-11-001-001-(A01) & 51-42-21-001-001-A01.
